Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Invariant differential operators on a reductive Lie algebra and Weyl group representations


Author: Nolan R. Wallach
Journal: J. Amer. Math. Soc. 6 (1993), 779-816
MSC: Primary 17B40; Secondary 17B35, 20C15, 22E47
MathSciNet review: 1212243
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B40, 17B35, 20C15, 22E47

Retrieve articles in all journals with MSC: 17B40, 17B35, 20C15, 22E47


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1212243-2
Keywords: Research partially supported by an NSF summer grant
Article copyright: © Copyright 1993 American Mathematical Society